Metrics

From
Inhomogeneous Connotations across Square, Stoichiometrically-Based Matrices by Matthew S. Fox American Journal of Applied Mathematics and Statistics. 2015, 3(4), 142-145 doi:10.12691/ajams-3-4-1
Views
8512
Html 7868
Abstract 644
15 July 2015 (publication date) through 03 July 2022 *
14.78 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4041
PDF1258
Epub1007
XML1218
PPT0
Figures289
Tables269
Export: 2814
RIS862
BibTex979
Endnote973
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com